i recently smoked crystal meth consecutively for about 2 weeks now, and i've started to get both a rash on my arms, chest, and stomach.. as well as white bums and patches all over my body (including my feet and hands.) i am basically convinced that this is in fact a result of the meth use, however, i'm more interested to know how and why it occurs.. and seemingly only to mw ND not to everyone else (if the cause is for sure due to the drug use.)
Effects of tobacco smoking are dangerous not only for the lungs but also for our skin. The skin loses its healthy glow and takes on a yellowish-gray cast. The more cigarettes smoked, the worse your skin will look.
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.